MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the stent was returned fully deployed from the delivery system.It is not known when deployment occurred.A visual and microscopic examination identified no issues or damage to the deployed stent.A visual and microscopic examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the returned device.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 11-jan-2021.It was reported that stent deployment failure occurred.A 12mmx90mmx75cm wallstent uni stent was used, however; the device was unable to fully deploy.The device was removed and no patient complications were reported.However, returned device analysis revealed the stent was separated from the deployment system.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11197139
Report Number2134265-2021-00388
Device Sequence Number3756174
Product Code MAF
UDI-Device Identifier08714729203971
UDI-Public08714729203971
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2022
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0026217757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1